MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 32MM -4 LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 32MM -4 LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6260-9-032
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the product history records indicate the products were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Surgeon reported that when he placed definitive head on to exeter stem, the head fit loosely.After impacting with head impactor and mallet, the head was able to be removed by hand.Another head was opened and used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding a siz/fit issue involving a metal head was reported.The event was not confirmed.Method & results: -device evaluation and results: visual inspection: a visual inspection of the returned part noted nothing remarkable dimensional inspection: a dimensional inspection was carried out on the returned part using inspection guidesheet , (b)(4).The returned device was noted to be dimensionally within specification.-medical records received and evaluation: no information was received for review with a clinical consultant.No adverse impact to patient was noted.-device history review indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review indicated there have been no other similar events for the reported lot.Conclusions: the exact cause of the event could not be determined, the returned device was found to be dimensionally in specification and functionally correct.If additional information becomes available, this investigation will be reopened.

Brand Name
32MM -4 LFIT V40 HEAD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6991535
Report Number0002249697-2017-03167
Device Sequence Number1227906
Product Code LPH
UDI-Device Identifier07613327013009
UDI-Public07613327013009
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2022
Device Catalogue Number6260-9-032
Device Lot Number59890304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2017
Initial Date Received by Manufacturer 10/04/2017
Supplement Date Received by Manufacturer12/14/2017
Initial Report FDA Received Date10/31/2017
Supplement Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;